# SDR MASA200601267

- Difficulty date: May 5, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 5,694 hours, 3,949 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5072 BNA.  INBOARD FLT SPOILERS AND INBOARD FLT SPOILERON CAUTION MSG.  MOC RESET THE SYSTEM WITH CREW.
